Journal article icon

Journal article

Non-Kähler expanding Ricci solitons, Einstein metrics, and exotic cone structures

Abstract:

We consider complete multiple warped product type Riemannian metrics on manifolds of the form R2 × M2 × · · · × Mr, where r ≥ 2 and Mi are arbitrary closed Einstein spaces with positive scalar curvature. We construct on these spaces a family of non-Kähler, non-Einstein, expanding gradient Ricci solitons with conical asymptotics as well as a family of Einstein metrics with negative scalar curvature. The 2-dimensional Euclidean space factor allows us to obtain homeomorphic but not diffeomorphic...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.2140/pjm.2015.273.369

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Gallaugher, M More by this author
Publisher:
Mathematical Sciences Publishers Publisher's website
Journal:
Pacific Journal of Mathematics Journal website
Volume:
273
Issue:
2
Pages:
369-394
Publication date:
2014-12-23
Acceptance date:
2014-05-06
DOI:
ISSN:
0030-8730
Pubs id:
pubs:516774
URN:
uri:d6120ab5-1062-4c19-8338-b6af98109cb2
UUID:
uuid:d6120ab5-1062-4c19-8338-b6af98109cb2
Local pid:
pubs:516774

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP